# SDR 2008UALA02915

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 71,376 hours, 8,030 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 256005
- Condition: Inoperative
- Location: Overwing Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP, TWO MOST FWD LIGHT ASSY'S.  FOUND OPEN FUSE.  REPLACED FUSE OP CHECKED GOOD.  AC OK FOR SERVICE.
